# SDR DALA2025042103111

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 15,015 hours, 2,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC270-004 EO/EM TASK - DR L4 O/H EXIT SIGN FAIL TO ILLUMINATE. L4 O/H EXIT SIGN PLUG RESET AND OPS CHECK CARRIED OUT IAW AMM A350-A-33-51-XX. FOUND SATISFACTORY. ASSOCIATED AA 2500-01875 ADDED FOR AC 3575. (LP# 0914298)
